I am on Ortho TriCyclen-lo. I have been on this pill for four years, and the last time I missed a pill was January. My cycles are usually exactly 28 days. January's was 27, February's was 29. But my question is about signs of ovulation in relation to pregnancy. I know that birth control thickens your cervical mucous and the lining of your uterus. I also know that in the first phase of your menstrual cycle, the cervical mucous is normally thicker and dry. At the time of ovulation, it is supposed to be very thin and almost watery-like. Then before menstruation, it gets thicker again. Well, on day 14 of my cycle this month, which is supposed to be my time of ovulation, my cervical mucous was unchanged - it was still thick, almost no discharge at all. Does this mean I my pill is working?
I ask this because my boyfriend and I have recently stopped using condoms. He has finished inside me 7 or 8 times - twice on the second day after my period, then several times the week of my supposed "ovulation". But since I am on the pill, and since my cervical mucous did not indicate that I was ovulating, what are my chances of being pregnant?
My period is supposed to start a week from tomorrow (Monday), and so far I am not experiencing any out-of-the-ordinary symptoms. I've felt slightly nauseated since Friday (5 days past "ovulation"), but it was at night. No morning sickness. I've also had some cramping, but they feel like normal pms cramps.
Should I be concerned about pregnancy at this point?
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.